# SDR UPS04M43471

- Difficulty date: November 11, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 3411 · Pitot/Static System
- Part: Computer
- Condition: Failed
- Location: Pitot Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A SHORTLY AFTER TAKEOFF LOSS OF ACCURATE AIRSPEED AND ALTITUDE, VERTICAL SPEED, HEADING AND COURSE GUIDANCE. SAI ALL FAIL, YAW DAMP ALL FAIL LEVEL TWO ALERTS ALSO DISPLAYED.  NUMEROUS OTHER ALERTS DISPLAYED.  COMPLIED WITH ERRATIC AIRSPEED LOSS CHECKLIST AND LANDED.  ATB TO ONT.  CLEANED DEBRIS FROM NR 1 PITOT TUBE.  REPLACED NR 1 CADC PER MM 34-16-01, TEST GOOD.  ACCOMPLISHED PITOT STATIC LEAK CHECK PER MM 34-11-00, TEST GOOD.
